Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Existence of foliations on 4–manifolds

Alexandru Scorpan

Algebraic & Geometric Topology 3 (2003) 1225–1256
Bibliography
1 , Holomorphic curves in symplectic geometry, Progress in Mathematics 117, Birkhäuser Verlag (1994) MR1274923
2 C Bohr, Embedded surfaces and almost complex structures, Proc. Amer. Math. Soc. 128 (2000) 2147 MR1657766
3 A Candel, L Conlon, Foliations I, Graduate Studies in Mathematics 23, American Mathematical Society (2000) MR1732868
4 A Dold, H Whitney, Classification of oriented sphere bundles over a 4–complex, Ann. of Math. $(2)$ 69 (1959) 667 MR0123331
5 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
6 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
7 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings III: Foliations of codimension greater than one, Topol. Methods Nonlinear Anal. 11 (1998) 321 MR1659446
8 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
9 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
10 F Hirzebruch, H Hopf, Felder von Flächenelementen in 4–dimensionalen Mannigfaltigkeiten, Math. Ann. 136 (1958) 156 MR0100844
11 P B Kronheimer, Minimal genus in $S^1{\times}M^3$, Invent. Math. 135 (1999) 45 MR1664695
12 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
13 P Ozsváth, Z Szabó, The symplectic Thom conjecture, Ann. of Math. $(2)$ 151 (2000) 93 MR1745017
14 H Rummler, Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts, Comment. Math. Helv. 54 (1979) 224 MR535057
15 N Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series 14, Princeton University Press (1951) MR0039258
16 W P Thurston, Existence of codimension-one foliations, Ann. of Math. $(2)$ 104 (1976) 249 MR0425985
17 W Thurston, The theory of foliations of codimension greater than one, Comment. Math. Helv. 49 (1974) 214 MR0370619
18 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443
19 W T Wu, Sur les classes caractéristiques des structures fibrées sphériques, Actualités Sci. Ind. 1183, Hermann & Cie, Paris (1952) MR0055691